# SDR MASA200600278

- Difficulty date: January 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,069 hours, 13,360 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6424 PHX - F/O YOKE TRIM SWITCH INOPERATIVE.  MX CLEANED TRIM SWITCH. OPS CHECK GOOD.
